MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH INNER SHEATH, LONG, FOR WA22018A AND WA22019A; WA22017A

OLYMPUS WINTER & IBE GMBH INNER SHEATH, LONG, FOR WA22018A AND WA22019A; WA22017A
Model Number WA22017A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
During a transurethral resection of bladder tumor, a piece of the inner sheath broke off in the bladder.The sheath was removed and exchanged, then the physician utilized a grasper to pull out the broken sheath.There was no trauma noted in the bladder or the urethra during extraction.

Brand Name
INNER SHEATH, LONG, FOR WA22018A AND WA22019A
Common Device Name
WA22017A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key22341297
Report Number2429304-2025-00191
Device Sequence Number21081293
Product Code HIH
UDI-Device Identifier04042761051514
UDI-Public04042761051514
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2025
Report Date (Section F) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22017A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/30/2025
Event Location Hospital
Date Report to Manufacturer05/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA06/26/2025